MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA 3.0T CX
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Unintended Loss of Vascular Access (4867)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted once the investigation has been completed.
 
Event or Problem Description
Philips received a report that upon the entry into the mri scanner for a pelvic scan, the patient is lying down with the anterior coil, feet forward.The patient grazed his nasal septum with the anterior coil.Described as a scratch from the coil's friction that did not require treatment.The patient had an iv line for contrast on unknown arm.Phlebitis occurred as a consequence of bending the arm at the site where the intravenous line was inserted.Subsequent treatment with sodium heparin administered to the area of phlebitis, as the coil, during movement, dislodged the venous access route.The patient's current status was reported as "fine on (b)(6) 2026".The study was performed on another mri scanner at the client location.The administration of sodium heparin to treat the reported phlebitis related to the iv being dislodged by the reported event, meets the criteria for a serious injury.
 
Event or Problem Description
Philips received a report that upon the entry into the mri scanner for a pelvic scan, the patient is lying down with the anterior coil, feet forward.The patient grazed his nasal septum with the anterior coil.Described as a scratch from the coil's friction that did not require treatment.The patient had an iv line for contrast on unknown arm.Phlebitis occurred as a consequence of bending the arm at the site where the intravenous line was inserted.Subsequent treatment with sodium heparin administered to the area of phlebitis, as the coil, during movement, dislodged the venous access route.The patient's current status was reported as "fine on jan 05 2026".The study was performed on another mri scanner at the client location.The administration of sodium heparin to treat the reported phlebitis related to the iv being dislodged by the reported event, meets the criteria for a serious injury.
 
Additional Manufacturer Narrative
There was no indication of a mr system malfunction identified which could have contributed to the incident.The log files were reviewed, and no errors were found on the reported date of the incident.It was concluded, that pinch points between tabletop and system covers (i.E., horizontal motions with long connections (in this case the coil cable) hanging over edge of tabletop) due to foreseeable (mis)use, was the most likely cause of this injury.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key24186924
Report Number3003768277-2026-100392
Device Sequence Number7975871
Product Code LNH
UDI-Device Identifier00884838068452
UDI-Public(01)00884838068452
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K162931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 3.0T CX
Device Catalogue Number781271
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown